# SDR 97ZZZX3327

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5535N
- Make and model: Cessna 182R
- Aircraft serial: 18267777
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 075263717
- Condition: Failed
- Location: Spinner Mount
- Part time: 1,355 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER BULKHEAD CRACKED BEWEEN BOLT HOLES AND SEPARATED CAUSING SPINNER TO WOBBLE.  ACTION OF SPINNER CAUSED DAMAGE TO BOTH PROPELLER BLADES AT THE ROOTS, AND DAMAGE TO PROPELLER HUB, SPINNER AND BULKHEAD.  SUBMITTER STATED CLOSE INSPECTION OF SPINNER BULKHEAD MOUNTING BOLT HOLES AT REGULAR INTERVALS MAY PREVENT SEPARATION AND FURTHER DAMAGE.
